# SDR REXA2025021900204

- Difficulty date: February 1, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 37,866 hours, 26,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318751
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR KICKPLATE ANGLE (P/N: SH670-31875-1) TO BE CORRODED. INSTALLED NEW SERVICEABLE PAX DOOR KICKPLATE ANGLE (P/N: SH670-31875-1) IAW CRJ 900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
